# SDR CALA2024110601052

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 91,026 hours, 19,254 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fairing
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  REF LP 9749794 , R/H MLG SIDE BRACE TRUNNION AFT FARING MISSING OK TO CONTINUE
